How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 49112
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

Dear Doctor I have been taking 50mg of Antenolol for years

This answer was rated:

Dear Doctor
I have been taking 50mg of Antenolol for years now together with Ramapril.
About 6 months ago, the ramapril was not controlling my blood pressure so they stopped the ramapril and gave me 5mg of Amlodipine. Since this time I have started developing rashes on my skin and shortness of breath which I have never had before. Could this be a reaction to the Amlodipine. I also feel very tired at times. Thank you Steve

Hello. I'm Dr Chip
Thanks for your question and I'm reviewing it.
I'll be back in a moment with and answer or a request for more information

Steve--yes--this is obviously two side effects of the amlodipine

You need to discuss this with your doctor and if I were he I would stop the amlodipine and increase the dosage of the atenolol and add clonidine as a more effective medication for controlling your blood pressure

Please let me know if you need any more information

Dr. Chip and 2 other Medical Specialists are ready to help you